# SDR A6WA200840389

- Difficulty date: April 29, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 12,580 hours, 11,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 523.60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYD SUPPORT BRACKET CRACK IN RT MLG BAY AT FS 523 AND BTWN RBL 18 TO RBL 27.  REPLACED IAW SRM 51-42-06. (A)
